# SDR QXEA2014111700913

- Difficulty date: November 7, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 14,580 hours, 15,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 85329346101
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER SILL FS 19.5 CLEAT IS CORRRODED.  REMOVED CLEAT IAW SRM 51-40-15 AND  INSTALLED A NEW CLEAT IAW SRM 51-42-05 AND SRM 51-40-15.
